SciELO - Scientific Electronic Library Online

 
vol.34 número3Holomorphically proyective Killing fields with vectorial fields associated in kahlerian manifoldsSkolem Difference Mean Graphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

YANKSON, Ernest  y  ESSEL, Emmanuel K.. Stability in delay Volterra difference equations of neutral type. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.3, pp.229-241. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000300003.

Sufficient conditions for the zero solution of a certain class of neutral Volterra difference equations with variable delays to be asymptotically stable are obtained. The Banach’s fixed point theorem is employed in proving our results.

Palabras clave : Banach’s Fixed point theorem; Volterra difference equation; asymptotic stability.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons